Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on rings with a weak algorithm


Author: R. E. Williams
Journal: Bull. Amer. Math. Soc. 75 (1969), 959-961
DOI: https://doi.org/10.1090/S0002-9904-1969-12313-X
Errata to “A note on rings with a weak algorithm”: Bull. Amer. Math. Soc., Volume 84, Number 6 (1978), 1381--1381
MathSciNet review: 0254098
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. M. Bergman, Commuting elements in free algebras and related topics in ring theory, Ph.D. Thesis, Harvard University, Cambridge, Mass., 1967 (unpublished).
  • 2. P. M. Cohn, On the embedding of rings in skew fields, Proc. London Math. Soc. (3) 11 (1961), 511-530. MR 136632
  • 3. P. M. Cohn, Rings with a weak algorithm, Trans. Amer. Math. Soc. 109 (1963), 332-356. MR 153696


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12313-X

American Mathematical Society